# SDR UALA2012061103205

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 64,893 hours, 24,000 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON IDT INSPECTION OF LM3881 FOUND ONE EMERGENCY LIGHT STRIP ORANGE INOPERATIVE.  LOCATED AT FWD LT OVERWING DOOR AREA.  LIGHT STRIP OPS CHECKED OK.
